# SDR CA980318031

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2110 · Cabin Compressor System
- Part: Bearing
- Part number: 206SZZC
- Condition: Loose
- Location: Compressor
- Part time: 454 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE AIR COMPRESSOR QUILL SHAFT BEARING INNER GREASE SEAL WAS FOUND TO BE LOOSE.  THE BEARING ROTATES AT HIGH SPEEDS AND IS CRITICAL TO THE OPERATION.  THE DEFECTIVE BEARING WAS REPLACED.
